# SDR SWAA2022040407871

- Difficulty date: October 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD BS 986 RBL45 AND LBL45 AT NUTPLATE LOCATION / ON BS986 UPPER CHORD LBL 45 REPAIRED I.A.W SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 1 FIG 205 DUE TO FOUND OUT LIMIT AND BS 986 UPPER CHORD RBL 45 REMOVED CORROSION ON 2' X 1' AREA ORIGINAL MATERIAL THICKNESS IS 0.150' REMAINING MATERIAL THICKNESS IS. 0.145 FOUND TO BE IN LIMITS. I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1
